# SDR DALA2023120109886

- Difficulty date: November 27, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L PASSENGER DOOR ROTARY SNUBBER PIN EXTENSION IS OUT OF LIMITS AT CABIN PAX. CORRECTIVE ACITON: SUMMARY NRC OF 00632: ROTARY SNUBBER 4L WAS REMOVED PER B757-200 AMM 52-11-10. AND INSTALLED SERVICEABLE ROTARY SNUBBER AT PASSENGER DOOR 4L WAS INSTALLED PER B757-200 AMM 52-11-10.
